Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 19.

Mj, Mahan (2012) Pattern rigidity and the Hilbert–Smith conjecture Geometry & Topology Monographs, 16 (2). pp. 1205-1246. ISSN 1464-8997

Kingshook, Biswas ; Mahan, MJ (2012) Pattern rigidity in hyperbolic spaces: duality and PD subgroups Groups, Geometry, and Dynamics, 6 (1). pp. 97-123. ISSN 1661-7207

Mahan, M. J. (2011) Cannon-Thurston maps, i-bounded geometry and a theorem of Mcmullen Seminaire de Theorie Spectrale et Geometrie, 28 . pp. 63-108. ISSN 1624-5458

Mahan, M. J. (2011) On discreteness of commensurators Geometry and Topology, 15 . pp. 331-350. ISSN 1465-3060

Mahan, Mj. ; Abhijit, Pal (2011) Relative hyperbolicity, trees of spaces and Cannon-Thurston maps Geometriae Dedicata, 151 (1). pp. 59-78. ISSN 0046-5755

Leininger, Christopher J. ; Mahan, Mj. ; Saul, Schleimerz (2011) Universal Cannon-Thurston maps and the boundary of the curve complex Commentarii Mathematici Helevetici, 86 (4). pp. 769-816.

Mahan, M. J. (2009) Cannon-Thurston maps for pared manifolds of bounded geometry Geometry and Topology, 13 . pp. 189-245. ISSN 1465-3060

Mahan, M. J. (2009) Mapping class groups and interpolating complexes: rank Journal of the Ramanujan Mathematical Society, 24 (4). pp. 341-357. ISSN 0970-1249

Mahan, Mj. ; Peter, Scott ; Gadde, Swarup (2009) Splittings and C- complexes Algebraic and Geometric Topology, 9 . pp. 1971-1986. ISSN 1472-2747

Mahan, M. J. (2008) Relative rigidity, quasiconvexity and C-complexes Algebraic and Geometric Topology, 8 . pp. 1691-1716. ISSN 1472-2739

Mahan, Mj. ; Lawrence, Reeves (2008) A combination theorem for strong relative hyperbolicity Geometry and Topology, 12 . pp. 1777-1798. ISSN 1465-3060

Mitra, Mahan (2004) Height in splittings of hyperbolic groups Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 114 (1). pp. 39-54. ISSN 0253-4142

Biswas, Indranil ; Mitra, Mahan ; Nag, Subashis (1999) Thurston boundary of Teichmuller spaces and the commensurability modular group Conformal Geometry and Dynamics, 3 . pp. 50-66. ISSN 1088-4173

Mitra, Mahan (1999) On a theorem of Scott and Swarup Proceedings of the American Mathematical Society, 127 (6). pp. 1625-1631. ISSN 0002-9939

Mitra, Mahan (1998) Cannon-Thurston maps for hyperbolic group extensions Topology, 37 (3). pp. 527-538. ISSN 0040-9383

Mitra, Mahan (1998) Cannon-Thurston maps for trees of hyperbolic metric spaces Journal of Differential Geometry, 48 . pp. 135-164. ISSN 0022-040X

Mitra, Mahan (1998) Coarse extrinsic geometry: a survey Geometry & Topology Monographs, 1 . pp. 341-364. ISSN 1464-8997

Gitik, Rita ; Mitra, Mahan ; Rips, Eliyahu ; Sageev, Michah (1998) Widths of Subgroups Transactions of the American Mathematical Society, 350 . pp. 321-329. ISSN 1088-6850

Mitra, M. (1997) Ending laminations for hyperbolic group extensions Geometric and Functional Analysis, 7 (2). pp. 379-402. ISSN 1016-443X

This list was generated on Tue Jul 23 02:24:47 2024 UTC.